×

zbMATH — the first resource for mathematics

Generalized retarded integral inequalities. (English) Zbl 1171.26328
Summary: We prove some new retarded integral inequalities. The results generalize those in [Y. G. Sun, J. Math. Anal. Appl. 301, No. 2, 265–275 (2005; Zbl 1057.26022)].

MSC:
26D15 Inequalities for sums, series and integrals
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Agarwal, R.P.; Ryoo, C.S.; Kim, Y.-Ho, New integral inequalities for iterated integrals with applications, J. inequal. appl., (2007), Art. ID 24385, 18 pp. · Zbl 1133.26304
[2] R.A.C. Ferreira, D.F.M. Torres, Generalizations of Gronwall-Bihari inequalities on time scales, J. Difference Equ. Appl., in press (doi:10.1080/10236190802213276) · Zbl 1170.26013
[3] Jiang, F.; Meng, F., Explicit bounds on some new nonlinear integral inequalities with delay, J. comput. appl. math., 205, 1, 479-486, (2007) · Zbl 1135.26015
[4] Lipovan, O., A retarded integral inequality and its applications, J. math. anal. appl., 285, 2, 436-443, (2003) · Zbl 1040.26007
[5] Lipovan, O., Integral inequalities for retarded Volterra equations, J. math. anal. appl., 322, 1, 349-358, (2006) · Zbl 1103.26018
[6] Ma, Q.-H.; Pečarić, J., Some new nonlinear retarded integral inequalities and their applications, Math. inequal. appl., 9, 4, 617-632, (2006) · Zbl 1122.26023
[7] Ma, Q.-H.; Pečarić, J., Some new retarded volterra – fredholm type integral inequalities with power nonlinear and their applications, Math. inequal. appl., 10, 4, 811-826, (2007) · Zbl 1129.26014
[8] Ma, Q.-H.; Pečarić, J., On some new nonlinear retarded integral inequalities with iterated integrals and their applications, J. Korean math. soc., 45, 2, 331-353, (2008) · Zbl 1153.26314
[9] Ou-Yang-Liang, The boundedness of solutions of linear differential equations \(y'' + A(t) y = 0\), Adv. math., 3, 409-415, (1957)
[10] Pachpatte, B.G., On some new inequalities related to certain inequalities in the theory of differential equations, J. math. anal. appl., 189, 1, 128-144, (1995) · Zbl 0824.26010
[11] Sun, Y.G., On retarded integral inequalities and their applications, J. math. anal. appl., 301, 2, 265-275, (2005) · Zbl 1057.26022
[12] Xu, R.; Sun, Y.G., On retarded integral inequalities in two independent variables and their applications, Appl. math. comput., 182, 2, 1260-1266, (2006) · Zbl 1118.26025
[13] Zhao, P.; Meng, F.; Zhao, Y., A generalization of a retarded inequality and its applications, Ann. differential equations, 22, 1, 113-118, (2006) · Zbl 1094.26024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.